# SDR R61A201406250812

- Difficulty date: June 25, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 23,023 hours, 17,514 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: NAS660310
- Condition: Corroded
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT PAX DOOR AFT EMERGENCY EVACUATION SLIDE FITTING ATTACHING HARDWARE CORRODED.  MX R & R HARDWARE IAW AMM 53-23-25,
